Short proof of a ”Radon-Nikodym theorem” for additive functionals. (English) Zbl 0243.60046


60J55 Local time and additive functionals
Full Text: DOI


[1] Getoor, R. K., Additive functionals and excessive functions, Ann. Math. Statistics, 36, 409-422 (1965) · Zbl 0138.11401
[2] Geman, D.; Horowitz, J., Abstract 71T-F11, Notices AMS 81, no. 6, 972 (1971)
[3] Lazaro, J. de Sam; Meyer, P. A., Méthodes de martingales et théorie des flots, Z. Wahrscheinlichkeitstheorie verw. Geb., 18, 116-140 (1971) · Zbl 0205.44501
[4] Mecke, J., StationÄre zufÄllige Ma\e auf lokalkompakten Abelschen Gruppen, Z. Wahrscheinlichkeitstheorie verw. Geb., 9, 36-58 (1967) · Zbl 0164.46601
[5] Meyer, P. A., Probability and Potentials (1966), Waltham-Toronto-London: Blaisdell, Waltham-Toronto-London · Zbl 0138.10401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.